# SDR DALA2015072204552

- Difficulty date: July 21, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON THE FUSELAGE SKIN FWD UPPER DOOR FRAME CORNER BS 375 BETWEEN LONGERONS 20 - 21R.  THE AREA WAS REPAIRED IAW SRM 53-05, FIG 105, 51-30-5 AND 51-10-3 PAR 14,21.  MAJOR REPAIR.
